# SDR RAIA980405

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: L86023281
- Condition: Failed
- Location: Rt Engine
- Part time: 4,244 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: B, E

## Discrepancy

FLT 7756 - JFK - RIGHT ENGINE OIL PRESSURE DROPPED, CREW PERFORMED ENGINE SHUTDOWN.  MAINTENANCE REPLACED RIGHT ENGINE OIL COOLER ASSEMBLY.  (M)
